MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced hematoma and hemorrhage.A versacross connect laac access solution was selected for use.During the post procedure, the patient developed a lumbar artery bleed resulting in a large left retroperitoneal hemorrhage following the procedure.Imaging identified a 23 cm by 9 cm by 11 cm retroperitoneal hematoma with active arterial bleeding, likely originating from a left lumbar artery at the l4 and l5 level.The patient underwent transcatheter arterial embolization in interventional radiology and received 3 units of packed red blood cells (prbcs) and fresh frozen plasma (ffp) for management of the bleeding.The patient was hospitalized but reported to be stable the following morning.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith efforts to obtain additional information are in progress.A supplemental report will be filed if the information is received.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50077222
Report Number2124215-2026-40769
Device Sequence Number18829727
Product Code DXF
UDI-Device Identifier00685447019503
UDI-Public(01)00685447019503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale